# SDR DALA2023082806994

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 92,813 hours, 41,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0679 WHEN A/C WAS BROUGHT UP TO GATE, SUPER TUG COULD NOT OPEN L2 DOOR. CORRECTIVE ACTION: FOUND INTERIOR HANDLE ON 180 DEG OUT, RE INSTALLED HANDLE IN CORRECT POSITION, DOOR OPEN/CLOSES NML PER B757 AMM 52-11 (4615722)
